# SDR FDEA201709252703

- Difficulty date: September 25, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB16473
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, ON REPLACEMENT OF THE NR 2 SLAT, THE OTBD EDGE ANGLE RIB WAS FOUND CRACKED.   REMOVED AND REPLACED THE RIB IAW SRM 51-31-01-OG.
